# SDR AUS20040323

- Difficulty date: April 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) BURNING ODOR IN CABIN.  SUSPECT CAUSED BY APU BLEED AIR DUCT LEAK.
